# SDR CALA2025032103058

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LH CONTINUITY FITTING HAS CRACK APPROX .400 INCH O/B OF CENTER POST PER HAECO LCQ N/R 9290924/38924 GEN BY V892444 REPLACED WITH NEW CONTINUITY FITTING IAW DRWG R53112919 AND SRM 51-42-11.
